Search
for
Sort by
Research 361–390 of 1000+
- REVIEW ON HERBAL COSMETICS IN SKIN CARE
- A Case Study of Khalitya (Hair Fall) - Ayurveda Perspective
- New tool in our arsenal: efficacy of injectable platelet-rich fibrin (i-PRF) in androgenetic alopecia treatment
- CLINICAL EVALUATION OF BHRINGRAJ CAPSULE AND OIL ALONG WITH NASYA IN THE MANAGEMENT OF KHALITYA W.S.R TO HAIR-FALL
- An Ayurvedic Approach to the Management of Khalitya: A Case Study
- ETHANOLAMINE
- Anthelminthic drugs
- Ethinylestradiol/salicylic acid/swertia japonica/tocopherol acetate
- Fatal Toxic Epidermal Necrolysis Associated with Minoxidil
- Drug eruptions A to Z
- Contact dermatitis due to topical traditional Chinese medication
- COVID‐19 with dermatologic manifestations and implications: An unfolding conundrum
- Hypersensitivity to intravenous ondansetron: a case report
- Clin-Alert
- Allergic contact dermatitis to Minoxidil
- Anaphylactic shock associated with finasteride and terazosin
- Nutrition and the deleterious side effects of nutritional supplements
- Topical imiquimod—Be aware of the unexpected
- Cutaneous toxicities of new targeted cancer therapies: must know for diagnosis, management, and patient-proxy empowerment
- Allergic contact dermatitis to topical brimonidine
- Kava-induced acute cutaneous toxicity: An increasingly recognized characteristic clinicohistologic pattern
- The ginseng pimple: an inflammatory papule following ginseng consumption
- Anti-anginal and beta-adrenoceptor blocking drugs
- Cutaneous effects of the most commonly used antidepressant medication, the selective serotonin reuptake inhibitors
- Concomitant occurrence of acneiform eruption, alopecia areata, and urticaria during adalimumab treatment in a patient with pustulosis palmoplantaris: Case report and literature review
- Prevalence of Dermatologic Side Effects of Mood Stabilizers in Bipolar Disorder: A Systematic Review and A Meta-Analysis
- Drug Eruptions
- Toxicity profile of antibody-drug conjugates in breast cancer: practical considerations
- A Permanent Hair Loss in a Patient with Hypersensitivity to Intralesional Triamcinolone Injection
- Radioprotection of Lung Tissue by Soy Isoflavones